# SDR SWIA201437730

- Difficulty date: May 11, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 13,932 hours, 8,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS 280, LBL 9, OUTBD IS CRACKED.  C-CHECK, INSTALLED NEW ANGLE IAW SRM.
